IJPAM: Volume 28, No. 3 (2006)

POINTS OF SMOOTH CURVES LINEARLY
EQUIVALENT TO DIVISORS WITH
PRESCRIBED SUPPORT

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $X$ be a smooth genus $g$ curve, $P\in X$ and $R\in \mbox{\rm Pic}(X)$. Here we study the following problem. Under what assumptions there is $D\in \vert R\vert$ and a divisor $A$ on $X$ such that $\mbox{\rm Supp}(A) \subseteq \mbox{\rm Supp}(D)$ and $P\notin \mbox{\rm Supp}(D)$?

Received: April 5, 2006

AMS Subject Classification: 14H51, 14C22, 14J60, 14R99

Key Words and Phrases: gonality, affine cone, hyperelliptic curve, vector bundles on an affine cone

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 3